# SDR HEEA077218

- Difficulty date: November 16, 2001
- Submitted: November 26, 2001
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 6300 · Main Rotor Drive System
- Part: Fitting
- Part number: 212010103007
- Part serial: A7088
- Condition: Gouged
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PART IS GOUGED ON TOP AND WAS NOT ACCEPTABLE PER OUR INSPECTORS.
